You are here: Home > People > Dr Kanchan Mukherjee



Dr Kanchan Mukherjee

Dr Kanchan Mukherjee

Senior Lecturer

Fylde College
Lancaster University
Bailrigg
Lancaster
United Kingdom
LA1 4YF

+44 (0)1524 593945

Kanchan Mukherjee's Publications

2014

On the computation of R-estimators

Mukherjee, K. & Wang, Y. 2014 Contemporary developments in statistical theory : a festschrift for Hira Lal Koul. Lahiri, S., Schick, A., SenGupta, A. & Sriram, T. N. (eds.). Switzerland: Springer, p. 279-288 10 p. (Springer Proceedings in Mathematics & Statistics ).

Research output: Contribution in Book/Report/ProceedingsChapter (peer-reviewed)

2012

A study of Value-at-Risk based on M-estimators of the conditional heteroscedastic models

Mukherjee, K. & Iqbal, F. 08/2012 In : Journal of Forecasting. 31, 5, p. 377-390 14 p.

Research output: Contribution to journalJournal article

A Review of Robust Estimation under Conditional Heteroscedasticity

Mukherjee, K. 2012 A Review of Robust Estimation under Conditional Heteroscedasticity. Rao, C. R., Subba Rao, T. & Subba Rao, S. (eds.). Oxford: Elsevier, Vol. 30, p. 123-156 34 p. (Handbook of Statistics).

Research output: Contribution in Book/Report/ProceedingsChapter (peer-reviewed)

2010

M-estimation for some GARCH - type models : computation and application.

Iqbal, F. & Mukherjee, K. 10/2010 In : Statistics and Computing. 20, 4, p. 435-445 11 p.

Research output: Contribution to journalJournal article

2009

Bootstrapping a weighted linear estimator of the ARCH parameters

Bose, A. & Mukherjee, K. 05/2009 In : Journal of Time Series Analysis. 30, 3, p. 315-331 17 p.

Research output: Contribution to journalJournal article

2008

M-estimation in GARCH models.

Mukherjee, K. 12/2008 In : Econometric Theory. 24, 6, p. 1530-1553 24 p.

Research output: Contribution to journalJournal article

2007

Generalized R-estimators under Conditional heteroscedasticity.

Mukherjee, K. 12/2007 In : Journal of Econometrics. 141, 2, p. 383-415 33 p.

Research output: Contribution to journalJournal article

On the alignment of multiple time series fragments.

Mukherjee, K., Shumway, R. & Verosub, K. 23/05/2007 In : Biometrika. 94, 2, p. 347-358 12 p.

Research output: Contribution to journalJournal article

On a design consistency property of hierarchical Bayes estimators in finite population samplings.

Lahiri, P. & Mukherjee, K. 04/2007 In : Annals of Statistics. 35, 2, p. 724-737 14 p.

Research output: Contribution to journalJournal article

2006

Pseudo-likelihood estimation in ARCH model

Mukherjee, K. 06/2006 In : Canadian Journal of Statistics. 34, 2, p. 341-356 16 p.

Research output: Contribution to journalJournal article

2004

Asymptotic distributions of M-estimators in a spatial regression model under some fixed and stochastic spatial sampling design

Lahiri, S. & Mukherjee, K. 2004 In : Annals of the Institute of Statistical Mathematics. 56, 2, p. 225-250 26 p.

Research output: Contribution to journalJournal article

2003

Estimating the ARCH parameters by solving linear equations.

Mukherjee, K. & Bose, A. 03/2003 In : Journal of Time Series Analysis. 24, 2, p. 127-136 10 p.

Research output: Contribution to journalJournal article

2002

R-estimation in autoregression with square-integrable score function.

Mukherjee, K. & Bai, Z. D. 1/04/2002 In : Journal of Multivariate Analysis. 81, 1, p. 167-186 20 p.

Research output: Contribution to journalJournal article

2000

Linearization of randomly weighted empiricals under long range dependence with application to nonlinear regression quantiles

Mukherjee, K. 06/2000 In : Econometric Theory. 16, 3, p. 301-323 23 p.

Research output: Contribution to journalJournal article

Central limit theorems revisited

Majumdar, S., Kundu, S. & Mukherjee, K. 15/04/2000 In : Statistics and Probability Letters. 47, 3, p. 265-275 11 p.

Research output: Contribution to journalJournal article

1999

Asymptotic uniform linearity of some robust statistics under exponentially subordinated strongly dependent models

Chen, S. & Mukherjee, K. 15/08/1999 In : Statistics and Probability Letters. 44, 2, p. 137-146 10 p.

Research output: Contribution to journalJournal article

The asymptotic distribution of a class of L-estimators under long range dependence

Mukherjee, K. 06/1999 In : Canadian Journal of Statistics. 27, 2, p. 345-360 16 p.

Research output: Contribution to journalJournal article

Asymptotics of quantiles and rank scores in nonlinear time series

Mukherjee, K. 03/1999 In : Journal of Time Series Analysis. 20, 2, p. 173-192 20 p.

Research output: Contribution to journalJournal article

1998

On preliminary test and shrinkage estimation in linear models with long memory errors

Mukherjee, K. 15/06/1998 In : Journal of Statistical Planning and Inference. 69, 2, p. 319-328 10 p.

Research output: Contribution to journalJournal article

1997

Asymptotics of some empirical functionals under long range dependence

Mukherjee, K. & Majumdar, S. 1997 In : Sankhya - Series A. 59, p. 88-101 14 p.

Research output: Contribution to journalJournal article

Empirical Bayes estimation of finite population means from complex surveys

Arora, V., Lahiri, P. & Mukherjee, K. 1997 In : Journal of the American Statistical Association. 92, 440, p. 1555-1562 8 p.

Research output: Contribution to journalJournal article

1996

Bayesian signal estimation

Mukherjee, K. & Majumdar, S. 1996 In : Statistics and Decisions. 14, p. 275-293 19 p.

Research output: Contribution to journalJournal article

Robust estimation in nonlinear regression via minimum distance method

Mukherjee, K. 1996 In : Mathematical Methods of Statistics . 5, p. 99-112 14 p.

Research output: Contribution to journalJournal article

1994

Minimum distance estimation in linear models with long range dependent errors.

Mukherjee, K. 7/12/1994 In : Statistics and Probability Letters. 21, 5, p. 347-355 9 p.

Research output: Contribution to journalJournal article

Regression quantiles and related processes under long range dependent errors

Koul, H. L. & Mukherjee, K. 11/1994 In : Journal of Multivariate Analysis. 51, 2, p. 318-337 20 p.

Research output: Contribution to journalJournal article

1993

Asymptotics of R-, MD- and LAD-estimators in linear regression models with long range dependent errors.

Koul, H. L. & Mukherjee, K. 12/1993 In : Probability Theory and Related Fields. 95, 4, p. 535-553 19 p.

Research output: Contribution to journalJournal article